Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 1-16 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dehghan Nezhad A, Beizavi S. A New Approach to the Chromatic Polynomial Structure on Finsler Manifolds. MACO 2021; 2 (2) :1-16
URL: http://maco.lu.ac.ir/article-1-84-en.html
Abstract:   (1040 Views)

In this paper, the chromatic polynomial structure on Riemannian manifolds and the almost golden structure on the tangent bundle of a Finsler manifold have been studied. A class of g-natural metrics on the tangent bundle of a Finsler manifold have been considered and some conditions under which the golden structure is compatible with the above-mentioned metric are proposed. The Levi-Civita connection associated with the mentioned metric is calculated and the results of it are presented. Finally, the integrability of the golden structure and its compatibility with the covariant derivative is studied.

Full-Text [PDF 178 kb]   (368 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.